MathSciNet Relay Station
MathSciNet bibliographic data
MR2644456 16G20 (05E05)
Hubery, Andrew Hall polynomials for affine quivers. Represent. Theory 14 (2010), 355–378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement